# SDR DALA2015121407672

- Difficulty date: December 13, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 48,075 hours, 27,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD LT WHEEL WELL FRAME.  REMOVED, FABRICATED AND INSTALLED FRAME IAW DWG 5930584.
